# SDR R61A201604210295

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 3,625 hours, 2,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FINAL REPAIR OF DENT ON L1 DOOR NEEDS FINAL REPAIR.  MX INSTALLED FINAL REPAIR IAW ETD 2016-170-037178, REV B.
